# SDR SWIA2020010947594

- Difficulty date: November 20, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS630645D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H FLIGHT SPOILER OBD PCU LOWER ATTACHMENT BOLT HAS CORRODED NUT AND IS MISSING COTTER PIN. (C-CHECK) RO 01/07/2020  REMOVED AND INSTALLED NEW LH WING ATTACHING HARDWARE @ FLIGHT SPOILER OTBD PCU TO REAR SPAR REF CRJ200 AMM. PERFORMED OPERATIONAL TEST OF FLILGHT SPOILERS REF CRJ200 AMM. OPERATIONAL TEST GOOD, NO FAULT NOTED.
